MathSciNet Relay Station
MathSciNet bibliographic data
MR492088 22E50
Howe, Roger E. Some qualitative results on the representation theory of ${\rm Gl}\sb{n}$ over a $p$-adic field. Pacific J. Math. 73 (1977), no. 2, 479–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement